# SDR R61A20110160

- Difficulty date: June 28, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 11,864 hours, 9,308 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND RT AFT SEAT TRACK HAS CORROSION AT FR 87.  MX REPLACED RT SEAT TRACK AT FR 86-89 IAW EMB 175 SRM 51-43-01 NO FCS AFFECTED.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
